BibTeX record: journals/dm/ErdosH89

download as .bib file

@article{DBLP:journals/dm/ErdosH89,
  author    = {Paul Erd{\"{o}}s and
               Andr{\'{a}}s Hajnal},
  title     = {On the number of distinct induced subgraphs of a graph},
  journal   = {Discrete Mathematics},
  year      = {1989},
  volume    = {75},
  number    = {1-3},
  pages     = {145--154},
  url       = {http://dx.doi.org/10.1016/0012-365X(89)90085-X},
  doi       = {10.1016/0012-365X(89)90085-X},
  timestamp = {Fri, 19 Sep 2014 07:58:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/ErdosH89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}